Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pain management doctor changer soma drug to C2 which made tongue and throat tingle, hyper breathing, arthritis. Advice?

My doctor doesn't want me taking soma for my back spasms but the three he's had me try had side effects.
My GP pers. soma years ago and I've taken them when needed on and off for approx. 10 years.
The pain management doctor feels that soma is going to be changed to a C 2 drug. He's pers. three others
Tiz ----, Flex--- & the worse skelaxin which made me itchy, made my tongue and throat tingle plus hyper breathing.
I have a lot of disc bulges, arthritis , stenous, through out all of my spine. The two worse ones are the ones that give me the spasms that radiate pain to my arms and hands. What other muscle relaxer can you suggest
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The tingling in the tongue can be a side effect of the medicines that you are taking now. But the arthritis is not related to it. This is an age related degenerative change.
You can stop the drug gradually and see if the symptoms improve.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor